# SDR DHL2003742517

- Difficulty date: November 21, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FWD CARGO COMPT CABIN SEAT TRACK AND SPLICE PARTS ARE CORRODED BETWEEN STA 680-700 RBL 45.  REMOVED SPLICE OF SEAT TRACK BETWEEN STA 680-700 RBL 45 AND FABRICATED NEW SPLICE FROM MAT 7075-T6 .250 PO 9911344 DIM 6.75 X 2 INCH IAW B-727 SRM 53-10-5 FIG 1 AND 51-30-2.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED SPLICE IAW B-727 SRM 51-30-2.
